# SDR RAIA970813

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215221
- Condition: Failed
- Location: Lt Mlg
- Part time: 12,169 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 7085 - STL - LEFT TOE BRAKE SHOWED 700 TO 800 PSI WITH NO PRESSURE APPLIED.  BLEW TIRE ON LANDING.  MAINTENANCE REPLACED LEFT MLG BRAKE ASSY.  (M)
